| Model Number |
07461-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.Jaw distance (jaw ridge strength) was relatively low but 3 implants did not cause any problems.
Event or Problem Description